MAUDE Adverse Event Report: OMNILIFE SCIENCE APEX KNEE SYSTEM; CR FEMUR TIN COATED SIZE 4+ LEFT

OMNILIFE SCIENCE APEX KNEE SYSTEM; CR FEMUR TIN COATED SIZE 4+ LEFT
Model Number KC-1145L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per comp (b)(4) initial report.Additional information, including a description of the nature of the pain, if other symptoms were observed and if an infection was ruled out, post-operative x-rays, an update on the patient and if a revision surgery was planned or being considered, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing and sterilisation records will be identified and reviewed.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Unbearable pain 18 days post surgery following an apex total knee replacement.
 
Additional Manufacturer Narrative
(b)(4) final report.Additional information, including a description of the nature of the pain, if other symptoms were observed and if an infection was ruled out, post-operative x-rays, an update on the patient and if a revision surgery was planned or being considered, has been requested in order to progress with the investigation of this event, however, corin vigilance was made aware that no answers should be expected.The appropriate device details were provided and the relevant device manufacturing and sterilisation records have identified and reviewed.Review of these records revealed no product non-conformity or deviation from process that would have caused or contributed to the reported pain.Based on the above, no further investigation can be conducted.Therefore, this case is now considered closed.The root cause of the reported pain could not be determined.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Unbearable pain 18 days post surgery following an apex total knee replacement.

Brand Name
APEX KNEE SYSTEM
Common Device Name
CR FEMUR TIN COATED SIZE 4+ LEFT
Manufacturer (Section D)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount drive
raynham, MA 02767
5088226030
MDR Report Key23665998
Report Number1226188-2025-00058
Device Sequence Number15678922
Product Code JWH
UDI-Device Identifier00841690100966
UDI-Public00841690100966
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberKC-1145L
Device Catalogue NumberNOT APPLICABLE
Device Lot Number593118
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSERT: KC-36041, 592059,; INSERT: KC-36041, 592059,; PATELLA: KC-40358, 598389,; PATELLA: KC-40358, 598389,; PRIMARY TIBIA BASEPLATE: KC-2205L, 584158,; PRIMARY TIBIA BASEPLATE: KC-2205L, 584158,; RETAINING BOLT: KP-53000, 594796,; RETAINING BOLT: KP-53000, 594796.
Patient Age81 YR
Patient SexMale